The Open UniversitySkip to content
 

Smallest vertex-transitive graphs of given degree and diameter

Knor, Martin and Širáň, Jozef (2014). Smallest vertex-transitive graphs of given degree and diameter. Journal of Graph Theory, 75(2) pp. 137–149.

DOI (Digital Object Identifier) Link: https://doi.org/10.1002/jgt.21727
Google Scholar: Look up in Google Scholar

Abstract

For every d and k, we determine the smallest order of a vertex-transitive graph of degree d and diameter k, and in each such case we show that this order is achieved by a Cayley graph.

Item Type: Journal Item
Copyright Holders: 2013 Wiley Periodicals, Inc.
ISSN: 1097-0118
Keywords: extremal problem; degree/diameter problem; vertex-transitive graph; Cayley graph; smallest graph
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 41756
Depositing User: Jozef Širáň
Date Deposited: 08 Jan 2015 13:08
Last Modified: 07 Dec 2018 10:28
URI: http://oro.open.ac.uk/id/eprint/41756
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU